# SDR 2001F00571

- Difficulty date: August 19, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N567AL
- Make and model: Bell 407
- Aircraft serial: 53246
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Part serial: 1108
- Condition: Faulty
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

FLAG APPEARED IN DIRECTIONAL GYRO DURING CLIMB-OUT.  CYCLED DIRECTIONAL GYRO SWITCH WAS HOT TO THE TOUCH, 2-3 SECONDS LATER LIGHT SMOKE AND SMELL OF BURNING WAS NOTED.  INSPECTED C/B PANEL AND INSTRUMENT PANEL FOR BURNED OR ARCED WIRING.  NO DEFECTS NOTED.  REPLACED DIRECTIONAL GYRO.  (M)
